Advice needed

Hi all

Sorry for such a Long story coming but seriously need advice..

I was originally on the depo injection from age of 17 to 23 had last injection aug 08 then was put on the cilest Pill. i stopped taking that on 14th Nov 09 and had first AF after 45 days then since then AF have been steady at 27 day cycle.
My husbad works away a lot and he was home for christmas and he came home on friday (15th jan) roughly 5 days before ovulation. But today and yesterday been feeling really sick, smells make me want to be sick even things i have previously really loved. i have a really metallic taste in my mouth and when in shower i noticed tiny white spots around my left areola (sorry if tmi) and every night before i go to bed i get a headache.
i was due to ovulate over christmas but AF came right on time and i've done several tests to see if i am pg and all negative. is it possible to be pregnant and tests to all be negative, or to have all these pregnancy symptoms after such a short time???

thanks for any advice you can provide!!! xxx

Posts

  • i wouldnt think that you'd feel anyting after five days, have you had anything else, like implantation bleeds?

  • had some cramping in left side of my stomach nothig major but noticeable.

    I didnt think it was possible but i googled it and got a huge variety of answers. so thought if i post on here one of you lovely ladies could offer me advice. image
  • Well i do think that normally you wouldnt notice things that early-however you never know.

    I hope you get what you want though.

Sign In or Register to comment.